Morse theory and intersection homology theory
Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981, Astérisque no. 101-102  (1983), p. 135-192
@incollection{AST_1983__101-102__135_0,
     author = {Goresky, Mark and MacPherson, Robert},
     title = {Morse theory and intersection homology theory},
     booktitle = {Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {101-102},
     year = {1983},
     pages = {135-192},
     zbl = {0524.57022},
     mrnumber = {737930},
     language = {en},
     url = {http://www.numdam.org/item/AST_1983__101-102__135_0}
}
Goresky, Mark; MacPherson, Robert. Morse theory and intersection homology theory, in Analyse et topologie sur les espaces singuliers (II-III) - 6 - 10 juillet 1981, Astérisque, no. 101-102 (1983), pp. 135-192. http://www.numdam.org/item/AST_1983__101-102__135_0/

[A] M. Artin: Théorème de finitude pour un morphisme propre. EGA 4 expose XIV. Springer Lecture Notes in Mathematics vol. 305. Springer-Verlag, New York, 1973 | Zbl 0265.14002

[B] G. Bredon, Sheaf Theory McGraw-Hill, New York (1967). | MR 221500 | Zbl 0874.55001

[BB] A. Beilinson and J. Bernstein, letter to P. Deligne, Feb. 1981.

[BBDG] A. Beilinson, J. Bernstein, P. Deligne, O. Gabber, this volume.

[Ber] J. Bernstein, Harvard - Brandeis - MIT colloquium, Nov. 1981(at MIT)

[C] H. Clemens, Degeneration of Kahler Manifolds, Duke Math Journal 44 (1977) 215-290 | Article | MR 444662 | Zbl 0353.14005

[CGM] J. Cheeger, M. Goresky and R. Macpherson, L 2 -cohomology and intersection homology of singular algebraic varieties in Seminar on Differential Geometry, Princeton University Press, Princeton, NJ., 1982 | MR 645745 | Zbl 0503.14008

[God] R. Godement, Topologie Algébrique et Théorie des Faisceaux, Hermann, Paris (1958) | MR 102797 | Zbl 0080.16201 | Zbl 0275.55010

[Gor] M. Goresky, Whitney stratified chains and cochains. Trans. Amer. Math. Soc. 261 (1981) 175-196. | Article | MR 621981 | Zbl 0476.57019

[GMO] M. Goresky and R. Macpherson, La Dualité de Poincaré pour les espaces singuliers. CR. Acad. Sci. Paris, 284 (1977) 1549-1551. | MR 440533 | Zbl 0402.55010

[GMl] M. Goresky and R. Macpherson, Intersection homology theory, Topology 19 (1980) 135-162 | Article | MR 572580 | Zbl 0448.55004

[GM2] M. Goresky and R. Macpherson, Intersection Homology II, IHES preprint, 1981(to appear in Inventiones Mathematicae) | MR 696691 | Zbl 0529.55007

[GM3] M. Goresky and R. Macpherson, Stratified Morse Theory. To appear in proceedings of A.M.S. summer conference in Singularities at Arcata Calif. | MR 713089 | Zbl 0526.57022

[GM4] M. Goresky and R. Macpherson, Stratified Morse Theory II: Morse theory of subanalytic spaces. (to appear)

[GM5] M. Goresky and R. Macpherson, Stratified Morse Theory III: Connectivity theorems for complex analytic varieties (to appear)

[P] R. Hardt, Topological Properties of subanalytic sets, Trans. Amer. Math. Soc. 211 (1975) 57-70. | Article | MR 379882 | Zbl 0303.32008

[K] M. Kashiwara, Holonomic systems of linear differential equations with regular singularities and related topics in topology. Tokyo University conference 1981. | Zbl 0525.14009

[L] F. Lazzeri, Morse Theory on singular spaces, in Singularités à Cargèse. Publ. Soc. Math. de France, 1973 (Astérisque # 7-8 ). | MR 382711 | Zbl 0307.57014

[Lê] Lê, D. T., Proceedings of Nordic Summer School, Oslo 1976.

[Ma 1] J. Mather, Notes on topological stability. Mimeographed notes, Harvard University 1970. | Zbl 1260.57049

[Ma 2] J. Mather, Stratifications and mappings. Dynamical Systems, (M.M. Peixoto ed.) Academic Press, New York 1973. | MR 368064 | Zbl 0286.58003

[Mal] B. Malgrange, Lecture at Arbeitstagung, 1981 in Bonn, Germany.

[Mi] J. Milnor, Morse Theory, Ann. of Math. studies # 51, Princeton Univ. Press, Princeton N.J.1963. | MR 163331 | Zbl 0108.10401

[Mi2] J. Milnor, Singular Points of a Complex Hypersurface. Ann. of Math. Studies # 61. Princeton Univ. Press, Princeton N.J. | MR 239612 | Zbl 0184.48405

[P] R. Pignoni, Density and stability of Morse functions on a stratified space, Ann. Scuola Nor. Sup. Pisa ser. IV vol. 6(1979) 593-608. | MR 563336 | Zbl 0432.58003

191 M. Goresky, R. Macpherson

[S] N. Steenrod, The Topology of Fibre Bundles, Princeton University Press, Princeton N.J. 1951. | MR 39258 | Zbl 0054.07103 | Zbl 0942.55002

[T] R. Thom, Ensembles et Morphismes Stratifies, Bull. Amer. Math. Soc. 75 (1969) 240-284. | Article | MR 239613 | Zbl 0197.20502